# SDR P5CA0501343

- Difficulty date: April 25, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 18,805 hours, 3,337 cycles
- Engine: Ge CF680C2*
- Engine time: 18,805 hours, 3,337 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK AND ENGINE START EICAS MESSAGE BLEED 2 OVERHEAT/PRV APPEARED.  RETURNED TO GATE.  REPLACED NR 2 ENGINE PRV CONTROLLER PER MM 36-11-20.  OPS CHECK OK ON RUN UP PER MM 36-11-00.
